# SDR AALA20050629

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK  INFLIGHT T1683/27SEPTEMBER, NOSE GEAR UNSAFE LIGHTS ILLUMINATED.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT HAND NOSE LANDING GEAR UPLOCK ACTUATOR AND DOOR CYLINDER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
